MathSciNet Relay Station
MathSciNet bibliographic data
MR2394088 30D40 (30H05 46E10 46J10)
Bernal-González, L.; Calderón-Moreno, M. C.; Luh, W. Large linear manifolds of noncontinuable boundary-regular holomorphic functions. J. Math. Anal. Appl. 341 (2008), no. 1, 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement